Editorial Open Access

Chlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple Sequences

Ayhan Esi1, Subramanian Nagarajan2 and Kemal Ozdemir3
  • 1 Department of Mathematics, Malatya Turgut Ozal University, Turkey
  • 2 Department of Mathematics, Sastra University, Turkey
  • 3 Department of Mathematics, Inonu University, Turkey

Editorial

In this study, we obtain a Korovkin-type approximation theorem for Chlodowsky type (λ, q)-Bernstein Stancu operator of rough I-convergent of triple sequences of positive linear operators of two variables from Hw (K) to Cw (K). We introduce and study some basic properties of Korovkin-type approximation theorem for Chlodowsky type (λq)-Bernstein Stancu operator of rough I-convergent of triple sequence spaces and also study the set of all Korovkin-type approximation theorem for Chlodowsky type (λq)− Bernstein Stancu operator of rough I-limits of triple sequence spaces and the relation between analyticness and Korovkin-type approximation theorem for Chlodowsky type (λq)-Bernstein Stancu operator of rough I-core of triple sequence spaces.

Journal of Mathematics and Statistics
Volume 18 No. 1, 2022, 71-77

DOI: https://doi.org/10.3844/jmssp.2022.71.77

Submitted On: 2 March 2022 Published On: 5 July 2022

How to Cite: Esi, A., Nagarajan, S. & Ozdemir, K. (2022). Chlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple Sequences. Journal of Mathematics and Statistics, 18(1), 71-77. https://doi.org/10.3844/jmssp.2022.71.77

  • 854 Views
  • 302 Downloads
  • 0 Citations

Download

Keywords

  • Chlodowsky Type (λ, q)-Bernstein Stancu Operator
  • Ideal
  • Triple Sequences
  • Rough Convergence
  • Closed and Convex
  • Cluster Points and Rough Limit Points
  • Korovkin-type Approximation